# SDR RO12004F00000

- Difficulty date: October 4, 2004
- Submitted: October 20, 2004
- Operation: General aviation
- Aircraft: N3555L
- Make and model: Cessna 172S
- Aircraft serial: 172S8865
- System (JASC): 2420 · AC Generation System
- Part: Brushes
- Condition: Misinstalled
- Location: Alternator
- Part time: 640 hours
- Component: Alternator, Cessna
- Component part number: 991059111PX
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS THE 3RD OCCURRENCE OF ALTERNATOR FAILURE IN NEW MFG ALTERNATORS.  EACH TIME ONE OF THE FIELD BRUSHES WAS FOUND INSTALLED WITH THE WIRE TOWARD THE SLIP RING (BACKWARDS).  THIS IS THE 2ND M AND D REPORT SUBMITTED REGARDING THIS SAME INCIDENT.  NEED TO INFORM MFG OF SITUATION.
